# SDR UPS06246878

- Difficulty date: April 28, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NDT CONFIRMED TWO CRACKS ON THE FWD FRAME OF THE FWD CARGO DOOR CUTOUT.  REMOVED EXISTING REPAIR AND DOOR STOP IAW SRM 51-30-02.  ANGLES BETWEEN STR 19R AND STR 24R REMOVED IAW SRM 51-30-02.  FRAME WEB SKIN REMOVED IAW SRM 51-30-02.  FRAME REMOVED IAW SRM 51-30-02.  NEW FRAME INSTALLED IAW SRM 51-30-02.  HFEC CARRIED OUT ON FASTENER HOLES IAW B727-NDTM 51- 00-00.  FASTENERS INSTALLED IAW SRM 51-30-02.
